jesus this is getting worse by the hour. im starting to panic again. can anyone tell me when the worst will be over?
I had the last normal dose last night. I took half a 7.5/500 about 10 minutes ago becuase i can't take it anymore. i just went to the bathroom AGAIN.. and i'll leave the details of that out. let's just say it was incredibly unpleasant. i got up to wash my hands and look in the mirror and see that my eyes are totally bloodshot. is this normal?
or is something wrong? am i just freaking out?
I would have to say yes, i not sure what you exactly are going through, you said u took a vic? are you going ct? or what, but all in all I am now on day 7 cold turkey with a 12-16 5/500 vic a day habit, i had really bad diarrea for first 2 days, now its pretty normal, + no energy, crappy feeling + i have a freakin head cold and my ears are plugged up and my eyes burn too ..... I know what you going through let me know what it is ur doing
My eyes are bloodshot too and I also am having to do unpleasant things on the loo! I have been off valium using the taper method for about 7 days now and feel deadset shocking. I hope we all come through this okay.
jeez.. it sucks doesn't it? i'm probably not quite where you were, luckily i realized what was happening before i moved up in dosage too much. i was too afraid to take more than 4 7.5/500 lortabs a day. but the problem is i took them pretty much constantly for a few weeks. (off & on for the past year but never every day until recently). i didnt even know i was having withdrawal. i thought it was something else :(
i tried cold turkey. it didnt work. i feel like such an idiot.
sounds like you got through the worst of it? how did you stand it? im eating chocolate by the bag & trying not to puke at the moment. im drinking a ton of water & gatorade. i did take half a pill a while ago.. funny how even half a pill calmed down the symptoms slightly.
its midnight, sleep isn't happening. im basically trying not to freak out. the anxiety is whats getting me right now. im all alone so plenty of time to think bad thoughts. my kitties are on either side of me. they know somethings up.
Hang in there, it does get better, but it takes time. I didn't get to sleep last night until about 2:00 am and woke up at 4:30 am so I know the feeling. The bloodshot eyes are part of being tired I think which is definitely a big part of the w/d. I haven't taken a pill since 3/3/07 at 5 pm and at this point I am starting to feel better now, still have the sleeping problems and the runs, and yesterday was depressed for most of the day. This morning aside from feeling tired and out of energy, I feel pretty good in my thinking process, not depressed, no anxiety. So just stick with it, you will make it back to feeling and being normal. My habit started about 8 years ago when I had some teeth pulled, I really liked the feelings the lortab gave me, then my wife went through three back surgeries right after I had used the lortab, and I started using her meds, she could get them regularly and I would convince her to get as many as she could, I took 9 for every 1 she took. She doesn't like taking meds, but she never understood totally that I was addicted to the things. I would take them until she would stop getting prescriptions, and then couldn't get any. She had her last surgery last November and I used all her scripts and finally ran out last Saturday. I knew I would have to go through this when I couldn't get anymore but I am glad to be free of the damn things. I have had addiction problems with otherthings in my past (alcohol and gambling) and should have known better than to use these things, but my addicts brain always pushes me towards doing things that make me feel good to excess. Once I recover from the w/d's I know I need to get to NA meetings to make sure I don't go back to where I was a week ago.
sounds like you're doing good so far from your other posts :)
i actually don't feel that tired. i know im supposed to. ofcourse im a really high strung person. i normally only sleep maybe 6 hours, sometimes 7. last night i got maybe half that.
but my eyes were blood shot before sleep deprivation. im just worried, they are still pretty pinkish today, very glazed looking.
ahh, everytime i think about it i start panicking. i never was such a hyperchondriac until this anxiety.
i took half a pill this morning.. nothing since. i felt somewhat ok, but i'm feeling weird again. i dont even see how a small amount stopped the withdrawal a little, but it did. and it did last night. maybe i should just keep doing this and kind of taper?
yeah, my stomach doesnt like me right now. damnit. not this again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.